# SDR ASOA201101420

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,203 hours, 23,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK ARE CORRODED AT LBL 9 FROM FS 364 TO FS 409+126.  REPAIRED IAWREO 601R-53-00-432.
